# SDR P5CA9701515

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 366103
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 1 HYDRAULIC QUANTITY WENT TO 0 DURING TAXI IN.  FOUND LEFT LANDING GEAR SELECTOR VALVE HOUSING CRACKED.  REPLACED LEFT LANDING GEAR SELECTOR VALVE PER M/M 32-31-03.
